MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 42MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 42MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "pt underwent primary right reverse shoulder replacement, on (b)(6) 2024.Pt experienced recent history of pain, swelling, in right prosthetic shoulder joint.Underwent revision on (b)(6) 2024.Multiple specimens taken, to determine if infection present - glenoid component, and humeral tray and poly revised.Pt underwent a 2nd revision, on (b)(6), due to significant swelling in prosthetic joint.Wound opened, to reveal large collection of hematomata.No obvious collection of pus.Humeral tray / poly again revised, as well as the glenosphere.Multiple specimens again taken.Copious lavage".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "pt underwent primary right reverse shoulder replacement, on 19.2.2024.Pt experienced recent history of pain, swelling, in right prosthetic shoulder joint.Underwent revision on (b)(6) 2024.Multiple specimens taken, to determine if infection present - glenoid component, and humeral tray and poly revised.Pt underwent a 2nd revision, on (b)(6), due to significant swelling in prosthetic joint.Wound opened, to reveal large collection of hematoma.No obvious collection of pus.Humeral tray / poly again revised, as well as the glenosphere.Multiple specimens again taken.Copious lavage".
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.

Brand Name
TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 42MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19722532
Report Number0001649390-2024-00309
Device Sequence Number12813673
Product Code PHX
UDI-Device Identifier00846832090358
UDI-Public00846832090358
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ014
Device Lot NumberAG9857019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale